MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CA2; TITRIMETRIC WITH EDTA AND INDICATOR, CALCIUM

ROCHE DIAGNOSTICS CA2; TITRIMETRIC WITH EDTA AND INDICATOR, CALCIUM
Catalog Number 05061482190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received questionable results for two patient samples tested with ca2 (calcium) on a cobas 4000 c311 stand alone system.The first patient sample initially resulted in a calcium value of 4.5 mg/dl.The doctor questioned the result.The same sample was repeated, resulting in a value of 9.2 mg/dl.The repeat value was deemed correct.The second patient sample resulted in a calcium value of 5.3 mg/dl.The doctor questioned the result.A second sample was then collected from this patient and this sample resulted in a calcium value of 8.7 mg/dl.The repeat measurement was deemed correct.
 
Additional Manufacturer Narrative
The serial number of the c311 analyzer is (b)(6).The investigation is ongoing.
 
Additional Manufacturer Narrative
The field service engineer determined the rinse mechanism water flow was low and there was possible system contamination.The system was decontaminated and the rinse volume was adjusted.Calibration and controls were run.The investigation determined the service actions resolved the issue.

Brand Name
CA2
Common Device Name
TITRIMETRIC WITH EDTA AND INDICATOR, CALCIUM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key17769186
Report Number1823260-2023-03014
Device Sequence Number20367487
Product Code CHW
UDI-Device Identifier04015630924035
UDI-Public04015630924035
Combination Product (Y/N)Y
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K113521
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05061482190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/31/2023
Supplement Date Received by Manufacturer10/18/2023
Initial Report FDA Received Date09/18/2023
Supplement Report FDA Received Date10/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown